TU Darmstadt / ULB / TUbiblio

On triples in the Shilov boundaries of bounded symmetric domain

Clerc, J.-L. and Neeb, Karl-Hermann (2006):
On triples in the Shilov boundaries of bounded symmetric domain.
11, In: Transformation Groups, pp. 387-426, [Article]

Item Type: Article
Erschienen: 2006
Creators: Clerc, J.-L. and Neeb, Karl-Hermann
Title: On triples in the Shilov boundaries of bounded symmetric domain
Language: English
Journal or Publication Title: Transformation Groups
Volume: 11
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:22
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item